UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory